# SDR DALA2024061005977

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 20,726 hours, 2,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 1L EMERGENCY EXIT LEAKING / LOCATIONS:602. CORRECTIVE ACTION: SERVICED DOOR ASSIST PER A330 AMM 52-15. (0380214)
